# SDR QXEA2019072500282

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,646 hours, 44,918 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE FAILURE OF BOTH RADIOS FOR XMIT ONLY TO TOWER FREQS 119.9 & 120.95.  TOWER ONLY COULD NOT HEAR US.  ALL OTHER AIRPLANES & GROUND APPROACH COULD HEAR US 5X5.  NO OTHER ISSUES. AFTER PARKING AT GATE 14 TESTED 119.9 & 120.95 & THEY BOTH WORKED GOOD 5X5. REMOVED FROM SERVICE. C/W RADIO CHECK USING VHF 1&2 ON FREQ 119.9, 120.95 AND 121.7.  RADIOS TRANSMITTED AND RECEIVED LOUD & CLEAR ON ALL FREQUENCIES.  NO FAULT FOUND. RETURNED TO SERVICE. NO PARTS REPLACED.
